Thank your for your query at DoctorSpring.com.
Considering your finance's symptoms - burning sensation and abdominal cramps, I suspect a possible Acute Drug Induced Gastritis. This is caused due to irritation of the stomach and intestinal lining because of the drug intake .
She can take an OTC anti ulcer medication like Prilosec once a day without any food ( She take one immediately ) . Drink plenty of water. DO NOT take any pain medications. Continue rest of medications, but take them after food.
If the pain is persisting and/or unbearable - other possibilities are also there which can only be ruled out by further tests.Do not hesitate to attend ER in this scenario.
I will keep this consult open indefinitely so that you can get back to me any time. In case if you need an urgent reply drop a message to firstname.lastname@example.org
There is nothing to worry, most like this is drug induced gastritis which can be treated with Prilosec. But as mentioned in case of a distress do attend ER. In case of any abnormal symptoms like vomiting , black coloured stools, pain on touching abdomen urgent attention is required.
Hope this helps, Feel free to ask followups.